# SDR ASAA2019102531100

- Difficulty date: October 23, 2019
- Submitted: October 25, 2019
- Operation: Air carrier
- Aircraft: N402AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41189
- Aircraft time: 27,643 hours, 8,988 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Message
- Condition: Illuminated
- Location: Window Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEVELING AT FL360, "L SIDE" WINDOW HEAT ANNUNCIATE "OVERHEAT". GROUNDED - YES. PANEL SHUTDOWN FOR 5 MINUTES, THEN BACK ON. OPS NORMAL.
